American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(65L60) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] Shan Wang and Zhiping Li. A multiple-endpoints Chebyshev collocation method for high order differential equations. Contemporary Mathematics 586 (2013) 365-373.
Book volume table of contents   
View Article: PDF

[2] Guo Ben-yu, Sun Tao and Zhang Chao. Jacobi and Laguerre quasi-orthogonal approximations and related interpolations. Math. Comp. 82 (2013) 413-441.
Abstract, references, and article information   
View Article: PDF

[3] Mohamed El-Gamel, John R. Cannon and Ahmed I. Zayed. Sinc-Galerkin method for solving linear sixth-order boundary-value problems. Math. Comp. 73 (2004) 1325-1343. MR 2047089.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] E. B. Davies. A hierarchical method for obtaining eigenvalue enclosures. Math. Comp. 69 (2000) 1435-1455. MR 1710648.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Timothy S. Carlson, Jack Dockery and John Lund. A sinc-collocation method for initial value problems. Math. Comp. 66 (1997) 215-235. MR 1372000.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Evangelos A. Coutsias, Thomas Hagstrom and David Torres. An efficient spectral method for ordinary differential equations with rational function coefficients. Math. Comp. 65 (1996) 611-635. MR 1333309.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Ben Yu Guo and J. J. H. Miller. Iterative and Petrov-Galerkin methods for solving a system of one-dimensional nonlinear elliptic equations . Math. Comp. 58 (1992) 531-547. MR 1122057.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Martin Stynes and Eugene O’Riordan. An analysis of a singularly perturbed two-point boundary value problem using only finite element techniques . Math. Comp. 56 (1991) 663-675. MR 1068809.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Eugene C. Gartland. An analysis of a uniformly convergent finite difference/finite element scheme for a model singular-perturbation problem . Math. Comp. 51 (1988) 93-106. MR 942145.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Kenneth Eriksson and Vidar Thomée. Galerkin methods for singular boundary value problems in one space dimension . Math. Comp. 42 (1984) 345-367. MR 736441.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Douglas N. Arnold and Wolfgang L. Wendland. On the asymptotic convergence of collocation methods . Math. Comp. 41 (1983) 349-381. MR 717691.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 11 of 11 found      Go to page: 1